# SDR 9616279921

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 113317
- Condition: Weak Battery
- Location: Pax Door
- Part time: 10,796 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAIN CABIN DOOR EVACUATION SLIDE FAILED BATTERY TEST.  REPLACED SLIDE.
